# SDR ASOA20160212013C

- Difficulty date: February 12, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N14570
- Make and model: Emb EMB-145LR
- Aircraft serial: 145632
- Aircraft time: 30,097 hours, 24,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE NR 3 EMERGENCY FLOOR PROXIMITY LIGHT STRIP WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE NR 3 EMERGENCY FLOOR LIGHT STRIP. OPS CHECKS WERE GOOD.
